# SDR SWAA2014080130510

- Difficulty date: July 30, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 17,962 hours, 10,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT BS 540 RT OF CTR.  R & R BRACKET IAW SRM.
